MAUDE Adverse Event Report: CAREFUSION, INC PLEURX DRAINAGE KIT 1000ML; APPARATUS, SUCTION, PATIENT CARE

CAREFUSION, INC PLEURX DRAINAGE KIT 1000ML; APPARATUS, SUCTION, PATIENT CARE
Catalog Number 50-7510
Medical Device Problem Code Product Quality Problem (1506)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/10/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(6) initial emdr submission.A follow up emdr will be submitted if additional information becomes available.Device problem code: a0201, patient problem code: f26.H10: as the lot number for the device was not provided, a review of the device history records has not been performed.The device was not returned.The investigation is currently underway.H11: section a through f ¿ the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported: customer received kit with defective issue; no pt harm.Event description states: dry alcohol.
 
Event or Problem Description
It was reported: customer received kit with defective issue; no pt harm.Event description states: dry alchol¿.
 
Additional Manufacturer Narrative
H10: a probable root cause for this reported failure mode could not be determined since it was not provided enough information to fully investigate this incident as a lot number, photos or physical samples.Examination of the product involved may provide clarification as to the cause for the reported failure.As lot number was not reported it was not possible to do a review of the device history record which allows us to identify, in case it had happened, any rejected inspections or quality issues during the production of the lot number reported.Therefore, it was not possible to identify any finding.H11: section a through f: the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
PLEURX DRAINAGE KIT 1000ML
Common Device Name
APPARATUS, SUCTION, PATIENT CARE
Manufacturer (Section D)
CAREFUSION, INC
zona franca las americas
santo domingo
Manufacturer (Section G)
CAREFUSION, INC
zona franca las americas
santo domingo
Manufacturer Contact
brett curtice
75 n. fairview drive
vernon hills, IL 60061
8015652341
MDR Report Key21269961
Report Number9680904-2025-00001
Device Sequence Number12784911
Product Code DWM
UDI-Device Identifier10885403090707
UDI-Public(01)10885403090707
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K160450
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number50-7510
Device Lot NumberUNKNOWN
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/13/2025
Supplement Date Received by Manufacturer02/26/2025
Initial Report FDA Received Date01/29/2025
Supplement Report FDA Received Date02/26/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown